# SDR YENA201811030952

- Difficulty date: November 3, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 42,444 hours, 14,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK AT (SAL), CORROSION WAS FOUND ON STRINGER 38L BTWN FR 53-64 AND STRINGER 37L BTWN FR 60-64 AT THE AFT FUSELAGE. SEE THE REF /1/ EA FOR MORE DETAILS. EVALUATED THE DAMAGE AGAINST SRM 53-41-13 AND THERE IS NO ALLOWABLE NOR APPLICABLE REPAIR FOR THIS TYPE OF DAMAGE. IN ADDITION, THE REF /4/ SRM REPAIR WAS REVIEWED BUT FOUND NOT APPLICABLE DUE TO THE MATERIAL OF THE STRINGER. REPORTED THE DAMAGE FOR REPAIR DISPOSITION. PROVIDED REF/2/ RDAS WITH PERMANENT REPAIR INSTRUCTIONS CONTAINED IN REF /3/ TD WHICH CONSISTS OF PERFORMING DVI, HFEC & ROTO TEST INSPECTION, SPLICE REPAIR, INSTALL REPAIR FASTENERS, AND RESTORE SURFACE FINISH PER SRM. THIS EC A18-880-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAS WITHOUT DEVIATION; THIS PERMANENT, CATEGORY A REPAIR HAS BEEN APPROVED VIA REF /2/ RDAS AND IS CLASSIFIED AS MAJOR.
